• question-icon

    Suggest treatment for seizures

default
Posted on Wed, 1 Jun 2016 in Epilepsy
Question: my wife had feats/seizure twice at an interval of 2 months. FIRST, DOCTOR ASKED HER TO TAKE EPTON 300 ONCE AFTER DINNER. Another Doctor suggested to stop it for 10 days and then show him. Now, another Dr, suggested to take Lavera XR 500 once after dinner. She feels uncomfortable. What's to be done ?
doctor
Answered by Dr. Sandip Kabra 2 hours later
Brief Answer:
Combination of drugs should be tried.Consult neurophysician.

Detailed Answer:
Hi,
Welcome to HCM.

I have read your query and understand the concern.

If single drug regimen has not been effective to control the episodes of fits then combination 2 or more drugs should be given.

For that,I would suggest to take Eptoin 300 mg with Lavera XR 500 mg or Levepsy-XR combination drugs.

Also,there are numerous exaggerating factors which are responsible for recurrent seizures episodes like forget to take medications regularly or anxiety,stress or electrolyte imbalance which should also be corrected.

So,I will also be in the favor of starting Clobazam or Nexito plus regularly to alleviate from the anxiety symptoms.

All these drugs are prescription based,so I would suggest you to see neurophysician who will know about it and may prescribe you.

In more than 90% cases,the underlying cause of seizures could not be detected despite having all the routine and relevant neurological investigations.

So,if they are not done earlier,the underlying cause should also be further investigated under neurophysician's supervision.

Hope this helps.

Regards,

Dr.Sandip Kabra

Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Sandip Kabra 1 hour later
neuro physician has been consulted every time. Number of tests have been done too. NAD. Can you suggest a good Dr. in this field, who can be consulted. We are based in XXXXXXX
doctor
Answered by Dr. Sandip Kabra 37 minutes later
Brief Answer:
Combination of drugs should be tried.

Detailed Answer:
Hello dear,
Welcome again,

Recurrent episodes of seizures could occur due to inappropriate drugs,their dosages, medication gaps/failures or resistant epilepsy or some exaggerating factors as I mentioned earlier.

And I am sorry to say you that I will not be able to suggest you Neuro-doctor in XXXXXXX since I am pursing practice in XXXXXXX and there is no known neurophysician here to the best of my knowledge.

But I would advise you to see your treating neurophysician again and discuss with him regarding combinations of drugs.

So,it is better to try these drugs after having a word with your doctor rather than changing the doctor.

Also to prevent further episodes of fits, follow treatment rules like adequate night sleep (minimum 8 hours) and timely drug intake.

Hope you found the answer helpful.

Regards,

Dr.Sandip Kabra
Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Sandip Kabra

General & Family Physician

Practicing since :2009

Answered : 3078 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Electrolyte imbalance

doctor1 MD

Hi dr xxxxxxxx as requested I had blood panel done and they came back normal no signs of heart attack or enzymes I have a stress test set up...

doctor1 MD

My wife is 77 years old. In 2016, she had 1/2 of right lung removed due to lung cancer . She then had a-fib and later chemo for cancer. In march...

doctor1 MD

I am a 72 yr old female. For the past week, I have been suffering on and off with upper posterior thigh muscle spasms, together with a knife-like...

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sandip Kabra
  • Q - Suggest treatment for IBS while on Thyroxine

  • Q - What do white bumps on lips indicate?

  • Q - What causes a flush like feeling behind the eyes?

  • Q - Suggest treatment for sneezing along with congestion and cold head

  • Q - Is applying Onabet and Futop in vaginal area safe?

  • Q - Suggest treatment for dizziness and exhaustion

  • Q - What causes small lump on lower back?

  • Q - Is pain at the back of head relates to the heart?

  • Q - What causes itching sensation on anal area post defecation?

  • Q - Is it safe to take Plavix when on BP and diabetes medication?

backtotop2